IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Certain class-number relations implied in the nachlass of Gauss


Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 34 (1928), 490-494
DOI: https://doi.org/10.1090/S0002-9904-1928-04574-3
Cited work: Bull. Amer. Math. Soc., Volume 30, Number 5-6 (1924), 236--238
MathSciNet review: 1561593
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04574-3

American Mathematical Society